MathSciNet Relay Station
MathSciNet bibliographic data
MR2532618 (2010g:93172) 93D09 (26A33 93D21)
Lu, Jun-Guo; Chen, Guanrong Robust stability and stabilization of fractional-order interval systems: an LMI approach. IEEE Trans. Automat. Control 54 (2009), no. 6, 1294–1299.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement